Translator Disclaimer
April 1999 Robust improvement in estimation of a covariance matrix in an elliptically contoured distribution
T. Kubokawa, M. S. Srivastava
Ann. Statist. 27(2): 600-609 (April 1999). DOI: 10.1214/aos/1018031209

Abstract

This paper derives an extended version of the Haff or, more appropriately, Stein-Haff identity for an elliptically contoured distribution (ECD) . This identity is then used to show that the minimax estimators of the covariance matrix obtained under normal models remain robust under the ECD model.

Citation

Download Citation

T. Kubokawa. M. S. Srivastava. "Robust improvement in estimation of a covariance matrix in an elliptically contoured distribution." Ann. Statist. 27 (2) 600 - 609, April 1999. https://doi.org/10.1214/aos/1018031209

Information

Published: April 1999
First available in Project Euclid: 5 April 2002

zbMATH: 0942.62063
MathSciNet: MR1714715
Digital Object Identifier: 10.1214/aos/1018031209

Subjects:
Primary: 62H12
Secondary: 62F11

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.27 • No. 2 • April 1999
Back to Top